| Model Number |
TMICL12.6 |
| Medical Device Problem Codes |
Misfocusing (1401); Inadequacy of Device Shape and/or Size (1583); Optical Problem (3001)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Blurred Vision (2137); Visual Disturbances (2140); Halo (2227); No Code Available (3191)
| Date of Event |
12/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).No similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm tmicl12.6 implantable collamer lens, - 6.50/+2.0/068 (sphere/cylinder/axis), in the patient's eye.The lens was explanted on (b)(6) 2019 due to high intraocular pressure (iop) and excessive vaulting.There was no patient injury.The lens was not replaced with another lens at this time.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Additional data: b5: the reporter indicated the lens was implanted in the patient's right eye (od).The patient experienced glare/halos and blurred vision.A yag was performed to enlarge the pis.Cause of the event was unknown/other (pi's wide enough? needs smaller lens?).The patient's post-op condition was some pigment dispersion.H3: device evaluation: the lens was returned dry in a contact case, with residue on the lens.Visual inspection found one haptic torn.H6 - patient code: 3191 - secondary surgical intervention, yag performed to enlarge pis h6 - patient code: 3191 - pigment dispersion.Claim # (b)(4).
Additional Manufacturer Narrative
Corrected data: b3 - corrected to (b)(6) 2019 in initial mdr.Additional information: b5 - per updated information, the "pigment dispersion has improved but has not yet fully resolved." the patient states "vision has improved since procedure overall." claim# (b)(4).